# SDR HALA2020030300045

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 5,675 hours, 1,116 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850BC03
- Part serial: C12850004521
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 131 hours, 28 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - FCU ALT SEL-INOP, V/S WORKS. OPEN C/B/DEC-INOP. FCU RESET ACCOMPLISHED WITH NO CHANGES. // REMOVED AND REPLACED FCU PER AMM 22-81-12. AFS TEST PASSED.  LAND CAT 3 TEST PASSED. OK FOR SERVICE.
